# SDR IPXA1M70287

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 60,841 hours, 11,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO BILGE AREA AT BS 1019 LONGERON 51R,  FOUND CORRODED.  CORROSION EXCEED LIMITS IAW SRM 53-00-00 FIG 205.  CORRODED AREA TRIMMED OFF & HFEC INSPECTION PERFORMED, NO CRACK EVIDENT.  NEW LONGERON FABRICATED IAW DWG ADA8091, REV E & SPLICES FABRICATED IAW SRM 53-00 -05, FIG 201.  LONGERON & SPLICES INSTALLED PER SRM 53-00-05 FIG 202 REPAIR 1 REV 47.
